New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SarahP
Veteran Member


Date Joined Mar 2005
Total Posts : 1185
   Posted 8/24/2006 7:08 PM (GMT -7)   
I never really gave much thought to a strange symptom that I have until I upped my zoloft and lost my appetite. Then I started really paying attention to things. When I eat, I get a period of lethargy afterwards. I know that I run low blood sugars.. tested while pregnant once and lowest reading was 40. My OB said based on my history, I have probably always been hypoglycemic.
Can this condition get worse with time? I have fibromyalgia, and other chronic pain conditions, and I have been blaming my memory loss and confusion on those. Is it possible that I am blaming the wrong condition? I haven't had my sugars tested for a long time, but recently had my thyroid levels tested and they were fine.
Should I go in for a sugar test?
I'm not a big eater, and since I upped my zoloft dosage I'm forcing food down, hoping that this goes away with time.
Thanks,
Sarah
I'm not procrastinating----I'm still doing yesterday!!!! 
I have no medical training, any medical opinions expressed in my posts are just that....opinions.


Claire-Bear
Regular Member


Date Joined Oct 2005
Total Posts : 242
   Posted 8/25/2006 1:42 AM (GMT -7)   

Hi Sarah,

Definitely go to your doctor and get this checked.  Low blood sugar temporarily makes you confused etc but if you are more permanantly confused it could be something else.  Are you able to purchase a meter or ask a friend to borrow one?  When you feel 'strange' test your sugar and see if it's low.  It may well be that you are developing diabetes - if you feel lethargic after eating this might mean your blood sugars are running high, but I'm no doctor.  But I really do advise to go to your doctor to have this looked into properly!

Claire x


debsonline2
Regular Member


Date Joined Aug 2006
Total Posts : 33
   Posted 8/25/2006 10:47 AM (GMT -7)   
Talk to your Dr. right away. I struggled with low blood sugar for years after having had gestational diabetes and 2 years ago was diagnosed with Type 2 diabetes. From my understanding high AND low blood sugars are all related to the same disorder! From what you described it sounds like you are having a "spike" effect. when you eat your sugar goes really high then bottoms out. Same thing happened to me for years. Definitely talk to your doctor and good luck!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:25 PM (GMT -7)
There are a total of 2,734,940 posts in 301,260 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
337 Guest(s), 23 Registered Member(s) are currently online.  Details
Chask, ResilienceR, George_, Thankuall, blueberrymuffin, Jasperilla, PromisedaRainbow, chrisp1, Rikky1, dacarte3, dismissed, Girlie, smlafleur, reminder, Jack84, pmm73, Dmc695, BKelly, goatts, ChickenArise, Poppie, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer